ED

Anonymous
By Anonymous Latest Reply 2011-11-07 09:25:39 -0600
Started 2011-11-05 14:58:50 -0500

Hard to maintain erection. couldit be diabeties or meds i take. What can I do to help this delicate subject?


8 replies

jayabee52
jayabee52 2011-11-06 09:39:28 -0600 Report

The suggestions below are excellent! If you get everything else checked out and don't find a good cause, you might want to have your Testosterone checked. Testosterone diminishes over time for a man (in general) as he ages, but with a Person with Diabetes (PWD) Testosterone production can take a nosedive. Have your male hormones (Testosterone and Androgen) checked and see if you're lacking in that area, and if so talk with your Dr about how to get it back up closer to "normal". I myself have ED and my testosterone is low, but right now I have no lady, but I am looking again. I plan to address this issue in my life (ED) when I have a stable relationship with a lady established.

Right now I have more pressing issues (trying to reverse my Kidney disease) talking up my time and energy.

I pray you find your problem and are able to solve it

Blessings to you and yours

James

Caroltoo
Caroltoo 2011-11-06 09:23:34 -0600 Report

The suggestion to see a urologist is a good one. He/she will evaluate the medical possibilities, some of which have been mentioned below. It could be something as simple as needing to adjust or replace a medication you are taking, but your urologist is the expert to sort that out.

Beyond that, many urologists also work with the psychological reasons for ED, but there are also many therapists, particularly those trained/certified through AASECT which do also. Long story short, there are a lot of options for you, so don't get discouraged while you sort out which one is best.

Gabby
GabbyPA 2011-11-07 09:25:39 -0600 Report

For my husband it is the lack of a pituitary gland. It was crushed by a tumor and was removed. So he takes testosterone. So as said, there are so many causes. You need to find the right issue.

George1947
George1947 2011-11-05 22:16:53 -0500 Report

Start out by talking to a good urologist to be sure you don't have any physical problems. Then ask about medical help…

Gabby
GabbyPA 2011-11-06 08:59:08 -0600 Report

This is key because it could be other things that are going on. You don't want to just pop a pill that might make things worse in other areas of your life. Find out for sure what is going on, as the treatments are all very different.

Mickey/CCHT
Mickey/CCHT 2011-11-05 17:34:09 -0500 Report

Shes right. all these can play a factor in how or body functions. You should totally be able to talk to your doctor to see if you can take something to help you. Good Luck!

reneeramaekers
reneeramaekers 2011-11-05 15:38:56 -0500 Report

If I'm not mistaken diabetes, high bloodpresser and high cholesterol meds all have ED side effects. You can google it to be sure. But on the positive note I think you can take a pill for it. Good luck !!

Next Discussion: Pumpkin pie »